Alerfri SF 650 mg/60 mg/2.5 mg Tablet
- Manufacturer : Navil Laboratories Pvt. Ltd.
- Composition : Paracetamol 650mg, Pseudoephedrine 60mg, Levocetirizine 2.5mg
- Generally Prescribed For : Mild Pain or Fever, Mild to Moderate Pain, Mild to Moderate Pain with Adjunctive Opioid Analgesics
- Estimated Price : ₹59.25 For 10 Tablets Strip
BUY FROM THESE SELLERS
Uses of Alerfri SF 650 mg/60 mg/2.5 mg TabletAlerfri SF 650 mg/60 mg/2.5 mg Tablet is used for the treatment or prevention of the following disease(s):
Mild Pain or Fever, Mild to Moderate Pain, Mild to Moderate Pain with Adjunctive Opioid Analgesics
Side effects of Alerfri SF 650 mg/60 mg/2.5 mg TabletThe most common side effects of Alerfri SF 650 mg/60 mg/2.5 mg Tablet are - Sweating, Headache, Vomiting, Nausea
These side effects can usually occur in patients. However, these are only indicative and not all patients will experience them.
Precautions while using Alerfri SF 650 mg/60 mg/2.5 mg TabletDo not use Alerfri SF 650 mg/60 mg/2.5 mg Tablet if you are allergic to - Paracetamol, Pseudoephedrine, Levocetirizine
If you have heart disease, liver or kidney disease, drug or alcohol addiction, consult your doctor before using Alerfri SF 650 mg/60 mg/2.5 mg Tablet.
If you are allergic to any medicine or food, consult your doctor before using this medicine.
Use this medicine under the supervision of your doctor.
To avoid an adverse reaction, consult your doctor if you are already taking other medicines.
How Alerfri SF 650 mg/60 mg/2.5 mg Tablet worksAlerfri SF 650 mg/60 mg/2.5 mg Tablet contains - Paracetamol, Pseudoephedrine, Levocetirizine
Paracetamol thought to produce analgesia by inhibiting prostaglandin and other substances that sensitize pain receptors. Drug may relieve fever through central action in the hypothalamic heat-regulating center.
Pseudoephedrine acts on alpha-adrenergic receptors in the mucosa of the respiratory tract, producing vasoconstriction. The medication shrinks swollen nasal mucous membranes, reduces tissue hyperemia, edema, and nasal congestion and increases nasal airway patency.
Levocetirizine works by blocking histamine that your body makes during an allergic reaction.
Dosage of Alerfri SF 650 mg/60 mg/2.5 mg TabletThe dosage of Alerfri SF 650 mg/60 mg/2.5 mg Tablet depends on many factors such as the patient age, health, medical condition or history of the patient and many other conditions.
Please use this medicine as prescribed by your doctor.
Overdose of Alerfri SF 650 mg/60 mg/2.5 mg TabletIf you forget to take a dose of Alerfri SF 650 mg/60 mg/2.5 mg Tablet, do not take two doses at the same time, there is a risk of overdose.
If you notice any unusual reaction in your body after taking this medicine, contact your doctor immediately or call your local medical emergency number.
Precautions & Warnings
InteractionDrug :- Barbiturates, carbamazepine, hydantoins, rifampin, sulfinpyrazone: High doses or long-term use of these drugs may reduce therapeutic effects and enhance hepatotoxic effects of acetaminophen. Avoid using together.
Busulfan: May increase busulfan level. Monitor patient closely.
Cholestyramine resin: May decrease acetaminophen absorption. Give at least 1 hour after acetaminophen or consider therapy change.
Sorafenib: May increase levels of both drugs. Avoid use together.
Warfarin: May increase hypoprothrombinemic effects with long-term use with high doses of acetaminophen. Monitor INR closely.